# SDR ORJA98317

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 3350 · Emergency Lighting
- Part: Fuselage
- Part number: 2292AG
- Condition: Failed
- Location: Power Supply
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - RIGHT EMERGENCY EXIT POWER PACK.  REPLACED FUSE IN POWER SUPPLY.  OPS CHECK GOOD.  (M)
